# SDR UALA2013042902982

- Difficulty date: April 28, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1400 S25-26L.   INSTALLED DOUBLER REPAIR PER SRM 53-00-07, REPAIR 5, DETAIL III, PG 208 AND SRM 51-40-02.  PER SRM 53-00-07, REPAIR 5, PG 210, TABLE I.    MAJOR REPAIR.
